# SDR DALA2017083106467

- Difficulty date: August 31, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA Y=200 BTW X=9 TO X=14 AT PAX CABIN W1 IN REF NRTC 00386. SUPPORT WAS REMOVED AND NEW FLOOR SUPPORT WAS INSTALLED PER SRM 51-41-02.
